Aa
A
A
Close
Avatar universal
Vomiting during abortion
Hey,  i m 7 weeks pregnant and i took first pill of abortion after that i m experiencing vomiting.  Though i have been experiencing it before taking pills but not this much.  I m nt able to eat and drink anything. And i still need to take second medication pills. How to stop it or is it normal. Pls help me
Cancel
3 Answers
Page 1 of 1
973741 tn?1342346373
Hi there.  Sorry you aren't feeling well.  Remember, this is temporary.  The pregnancy causes nausea and vomiting on its own and you are at the point in which that would typically start in a pregnancy.  When you take the pills to induce abortion/termination, it throws those hormones a bit more out of whack.  This can include nausea and vomiting.  I'm so sorry about that.  I would just do your best as you've already started the process.  Keep hydrated and take it easy.  You can call your doctor as there are things you can take to decrease the vomiting/nausea that they can prescribe. Or there is an over the counter liquid (think it is called emetrol) which works pretty well.  The nausea and vomiting should not last very long.  I hope you feel better soon hon.  Hang in there.  hugs
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Call your doctor most women on here like myself are expecting mothers so I don't think we would be any help.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
973741 tn?1342346373
It IS always good to run these things by your doctor.  DO remember to stay hydrated.  That is the most important thing during this process and when you are vomiting.  good luck sweetie
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Women's Choice Community Resources